# SDR ASOA201000691

- Difficulty date: May 5, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 12,875 hours, 11,147 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB THAT SURROUND THE LINTEL ATTACHMENT FITTING HAS INDICATION NOTED APPROX .1" IN LENGTH 50 PERCENT FSH. FAILED NDT INSP. (RESOLVED ON W/O: 157513 TASKCARD: N/R-00305 ) REPAIR IAW EC/TC REO 601R-53-61-1230 HAS BEE COMPLETE & THE REPAIR C/W THE REQUIREMENTS OF EC/TC & REO 601R-53-61-1230, REV D.
